MathSciNet Relay Station
MathSciNet bibliographic data
MR1800180 (2001j:34008) 34A25 (26A33)
Zhang, Shuqin The existence of a positive solution for a nonlinear fractional differential equation. J. Math. Anal. Appl. 252 (2000), no. 2, 804–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement